Fourth-order boundary value problems at nonresonance

Research output: Contribution to journalArticlepeer-review


We establish under nonuniform nonresonance conditions an existence and uniqueness theorem for a linear, and the solvability for a nonlinear, fourth-order boundary value problem which occurs frequently in plate deflection theory.

Original languageEnglish (US)
Pages (from-to)337-343
Number of pages7
JournalBulletin of the Australian Mathematical Society
Issue number3
StatePublished - Jun 1988

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Fourth-order boundary value problems at nonresonance'. Together they form a unique fingerprint.

Cite this